# SDR CALA0000817

- Difficulty date: June 2, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR THRESHOLD AFT ATTACH ANGLE CRACKED AND CORRODED.  THE ANGLE AND DOUBLER WERE REMOVED AND A NEW ANGLE AND DOUBLER WERE INSTALLED IAW SRM 51-30-1, 51-30-2, 51-10-2, 51-10-4, AND 51-10-3.
